# SDR QXEA0201590

- Difficulty date: October 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 12,890 hours, 17,701 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 83231014003
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT GEAR DOORS EITHER DID NOT CLOSE ON GEAR RETRACTION OR FELL OPEN IN FLIGHT. NO COCKPIT INDICATION. REMOVED AND REPLACED RIGHT HAND REAR MAIN LANDING GEAR LEFT HAND DOOR CONNECTING LINK. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
